MAUDE Adverse Event Report: Spectranetics Corporation TightRail Rotating Dilator Sheath; Dilator, Vessel, For Percutaneous Catheterization

Spectranetics Corporation TightRail Rotating Dilator Sheath; Dilator, Vessel, For Percutaneous Catheterization
Model Number 545-511
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 08/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A lead extraction procedure commenced to remove a right atrial (ra), right ventricular (rv), and left ventricular (lv) lead due to bacteremia.Spectranetics lld lead locking devices (llds) were inserted into each lead to provide traction.Beginning with multiple spectranetics devices (glidelight laser sheath, tightrail sub-c rotating dilator sheath, and 11f tightrail rotating dilator sheath) the ra and rv lead were successfully removed.Targeting the remaining lv lead with the 11f tightrail, the lv lead was extracted, and the tightrail was removed from the body.However, a few minutes later, the patient's blood pressure dropped, and rescue efforts began, including bypass and sternotomy.A perforation to the coronary sinus (cs) was discovered and repaired, and the patient survived the procedure.This report captures the tightrail in use when the perforation occurred, requiring intervention.There was no alleged malfunction of any spectranetics devices in use during the procedure.
 
Additional Manufacturer Narrative
A3b) patient gender - not available from facility.A4) patient weight - not available from facility.A5/a6) patient ethnicity/race - not available from facility.B7) other relevant history - not available from facility.H3) the tightrail was discarded, thus no product investigation was performed.H6) per ifu, perforation listed as a potential adverse event with use of the tightrail device.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
TightRail Rotating Dilator Sheath
Common Device Name
Dilator, Vessel, For Percutaneous Catheterization
Manufacturer (Section D)
Spectranetics Corporation
9965 federal drive
colorado springs CO 80921
Manufacturer (Section G)
Spectranetics Corporation
9965 federal drive
colorado springs CO 80921
Manufacturer Contact
nicole worford
9965 federal drive
colorado springs, CO 80921
+1(719)447-2465
MDR Report Key50533406
Report Number3007284006-2026-00434
Device Sequence Number12250110
Product Code DRE
UDI-Device Identifier00813132021641
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150360
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number545-511
Device Catalogue Number545-511
Device Lot Number0303799973
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Boston Scientific 4054 RA pacing lead.; Boston Scientific 4473 RV pacing lead.; Boston Scientific 4591 LV lead.; Spectranetics 11F TightRail Sub-C Dilator Sheath.; Spectranetics CVX-300 Excimer Laser System.; Spectranetics GlideLight Laser Sheath.; Spectranetics LLD Lead Locking Devices.
Outcome Attributed to Adverse Event Life Threatening;
Patient Age68 YR
Patient SexFemale